# SDR FDEA201201170222

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327027203600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 251 RG HAS 1" CRACK AT CLEVIS CUTOUT AND .5" PUNCTURE SAME AREA FABRICATED REPLACEMENT FLOORBOARD 251 RG IAW DWG SRZ 25-005, REV J.
